# SDR UIEA2017041400562

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,816 hours, 17,555 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: KLM495318
- Part serial: 1027
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 200, AN EICAS FOR THE LT ENGINE, ANTI-ICE ON WITH SWITCH IN OFF POSITION.  ACCOMPLISHED QRH AND LANDED.  REMOVED & REPLACED THE LT ENGINE ANTI-ICE VALVE IAW AMM 30-21-03.  LEAK & OPS CHECKED OK.
